Issues

 / 

1978

 / 

July

  

Methodological notes


The four-dimensional group velocity

PACS: 04.40.+c
DOI: 10.1070/PU1978v021n07ABEH005668
URL: https://ufn.ru/en/articles/1978/7/e/
Citation: Polevoi V G, Rytov S M "The four-dimensional group velocity" Sov. Phys. Usp. 21 630–638 (1978)
BibTex BibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
%0 Journal Article
%T The four-dimensional group velocity
%A V. G. Polevoi
%A S. M. Rytov
%I Physics-Uspekhi
%D 1978
%J Phys. Usp.
%V 21
%N 7
%P 630-638
%U https://ufn.ru/en/articles/1978/7/e/
%U https://doi.org/10.1070/PU1978v021n07ABEH005668

Оригинал: Полевой В Г, Рытов С М «О четырехмерной групповой скорости» УФН 125 549–565 (1978); DOI: 10.3367/UFNr.0125.197807f.0549

© 1918–2022 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions